Archived

This topic is now archived and is closed to further replies.

Is This Rosacea Or Something Else? (Photo Attached)

2 posts in this topic

I have been battling acne and facial redness for a little under a year now. My doctor put me on doxycycline (2x 100mg) as an oral antibiotic, and gave me clindamycin phosphate cream (cleocin-T) to use topically. She also gave me retin-A to use for spot treatment.

Ever since I began getting acne (and the regimins) my face had become very red, as if it is sunburned. I am not sure why - it doesnt burn or sting or itch, just looks very red. I am not sure if this is a reaction to the regimins, or if I have developed rosacea.

I swim every day, so I am exposed to a lot of chlorine and sun. I always wear sunscreen, and reapply it often.

I am wondering, do I have rosacea? Or am i reacting to the sun (doxycycline makes people photosensitive if I am not mistaken?) or am I reacting to the chlorine? Or the cleotin-T?

How can I get rid of the redness?

post-172982-0-10826600-1332372677_thumb.

Share this post


Link to post
Share on other sites

I had the same problem,I was on the swim team team only during the summer and everyday after practice i would go into the locker room and change. Then i would look into the mirror and see that certain spots on my face were red. I do think that it could be the chlorine in the water because chlorine is a light acid with like a PH of around 6.5 which is used for killing bacteria so it could irritate the skin. But i quite swim team because i hated waking up at 9:00 in the morning. But every since i quite the redness went away. I'm not saying you should stop swimming but i would use Aveeno face scrub because it will clear pores and reduce redness( at least thats what it says on the bottle). Good luck and again i may be wrong but that is what my best guess would be.

Share this post


Link to post
Share on other sites